Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

Contents of Volume 21, Number 4

All articles in this issue are freely accessible.

General solution of the Yang-Baxter equation with symmetry group $\mathrm{SL}(n,\mathbb{C})$
S. E. Derkachev and A. N. Manashov.
St. Petersburg Math. J. 21 (2010), 513-577
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2584208
On the computation of $K$-functionals
I. P. Irodova.
St. Petersburg Math. J. 21 (2010), 579-599
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2584209
Homogenization of the mixed boundary-value problem for a formally selfadjoint elliptic system in a periodically punched domain
G. Cardone, A. Corbo Esposito and S. A. Nazarov.
St. Petersburg Math. J. 21 (2010), 601-634
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Hölder estimates for solutions of degenerate nondivergence elliptic and parabolic equations
A. I. Nazarov.
St. Petersburg Math. J. 21 (2010), 635-650
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2584211
On the universal weight function for the quantum affine algebra $U_{q}(̂\mathfrak{gl}_{N})$
A. Os'kin, S. Pakuliak and A. Silant'ev.
St. Petersburg Math. J. 21 (2010), 651-680
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2584212